# SDR USAASB02051

- Difficulty date: March 15, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE RIGHT OVERWING EMERGENCY HATCH EXIT SIGN AND RELATED LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY FROM BATTERY PACK M1479.  OPERATIONAL CHECK GOOD.  (M)
